# SDR RAIA00309235

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 15,750 hours, 17,551 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Eng Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT OIL CONTAMINATION LIGHT ILLUMINATED.  MAINTENANCE INSPECTED FOUND FUZZ ON PICK-UP.  TOOK SOAP SAMPLE.  ACFT RETURNED TO SERVICE.
